# SDR UIEA2024110501080

- Difficulty date: November 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 58,369 hours, 10,900 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, J, A

## Discrepancy

EGT ROLLBACK #4 ENGINE SHORTLY AFTER TAKE-OFF. AIRCRAFT DIVERTED TO ICN.( R/R #4 ENG C/W ENG RUN UP & LEAK CHECK NORMAL PER AMM 71-00-00, 71-00-02 & TASK CARD 71-099-02-01 )
